Követés
Mohamed Kamal Aouf
Mohamed Kamal Aouf
Prof. Of Pure Mathematics, Mansoura University
E-mail megerősítve itt: mans.edu.eg - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
New subclasses of bi-univalent functions
BA Frasin, MK Aouf
Applied Mathematics Letters 24 (9), 1569-1573, 2011
6242011
Starlike function of complex order
MA Nasr, MK Aouf
J. Natur. Sci. Math 25 (1), 1-12, 1985
3151985
Coefficient estimates of new classes of q-starlike and q-convex functions of complex order
TM Seoudy, MK Aouf
J. Math. Inequal 10 (1), 135-145, 2016
1862016
A certain fractional derivative operator and its applications to a new class of analytic and multivalent functions with negative coefficients
HM Srivastava, MK Aouf
Journal of Mathematical Analysis and Applications 171 (1), 1-13, 1992
1511992
New criteria for meromorphic -valent starlike functions
MK Aouf, HM Hossen
Tsukuba Journal of Mathematics 17 (2), 481-486, 1993
1311993
On a certain class of meromorphic univalent functions with positive coefficients
MK Aouf
Rend. Mat.,(7) 11, 209-219, 1991
1121991
On convex functions of complex order
MA Nasr, MK Aouf
Mansoura Bull. Sci 8, 565-582, 1982
991982
On a subclass of np-valent prestarlike functions
MK Aouf, AO Mostafa
Computers & Mathematics with Applications 55 (4), 851-861, 2008
832008
On a class of p‐valent starlike functions of order α
MK Aouf
International Journal of Mathematics and Mathematical Sciences 10 (4), 733-744, 1987
821987
Convolution Properties for Certain Classes of Analytic Functions Defined by q‐Derivative Operator
TM Seoudy, MK Aouf
Abstract and Applied Analysis 2014 (1), 846719, 2014
802014
On a subclass of strongly starlike functions
MK Aouf, J Dziok, J Sokół
Applied Mathematics Letters 24 (1), 27-32, 2011
792011
A unified presentation of some classes of meromorphically multivalent functions
HM Srivastava, HM Hossein, MK Aouf
771999
On Some Results for $ lambda $-spirallike and $ lambda $-robertson Functions of Complex Order
MK Aouf, FM Al-Oboudi, MM Haidan
Publications de l'Institut Mathématique 77 (97), 93-98, 2005
732005
New criteria for multivalent meromorphic starlike functions of order alpha
MK Aouf
711993
On some results for starlike functions of complex order
M Obradovic, MK Aouf, S Owa
Publ. Inst. Math.(Beograd)(NS) 46 (60), 79-85, 1989
641989
Basic and fractional q-calculus and associated Fekete-Szegő problem for p-valently q-starlike functions and p-valently q-convex functions of complex order
HM Srivastava, AO Mostafa, MK Aouf, HM Zayed
Miskolc Mathematical Notes 20 (1), 489-509, 2019
632019
Meromorphic multivalent functions with positive and fixed second coefficients
HE DARWISH, MK AOUF
Mathematica japonicae 46 (2), 231-236, 1997
621997
Certain subclasses of meromorphically multivalent functions associated with generalized hypergeometric function
MK Aouf
Computers & Mathematics with Applications 55 (3), 494-509, 2008
582008
A new criterion for meromorphically p-valent convex functions of order alpha
MK Aouf, HM Srivastava
Math. Sci. Res. Hot-Line 1 (8), 7-12, 1997
581997
Some families of starlike functions with negative coefficients
MK Aouf, HM Srivastava
Journal of mathematical analysis and applications 203 (3), 762-790, 1996
551996
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20